# SDR QXEA9801535

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO PDX AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  REPLACED BOTH SMOKE DETECTORS IN THE CARGO COMPARTMENT, OPERATIONAL CHECKS GOOD.
